gastroenterologist-icon
Lactihep syrup
Hello doctors, I am taking lactihep syrup for constipation from last 20 days...please suggest should I stop taking this medicine or I can continue with this. If yes then for how long. Thank you.
98 Views v

Answers (0)

Like the answers? Consult privately with the doctor of your choice

Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.